Ever since I am on pills to control sugar I have an unwanted and embarrassing side effect of bloated stomach. Am a 42yrs old male. Sugar and bp are in complete control. I wish to get rid of this fat & bloatedness around my stomach. Pls advise. Thank you for your time & consideration...
Like the answers? Chat privately for 24 hours with the doctor of your choice
sometimes we have gastric side effects because of metformin or sitagliptin,
but don't need to worry, check your serum analyse and lipase level because it can be increased in some individuals because of sitagliptin.
if its so the drugs can be changed or dose can be reduced
Bloating is a side effect of metformin..So take lots of buttermilk with meals as well as in between meals..Even if it persists,take Simcon,a charcoal coated tablet,after food.
For reduction of fat,go for regular exercise for atleast half an hour,avoid fatty foods like ghee,butter,cream,restrict oil intake to 1/2 lt per person per month.keep changing the oils like sunflower,groundnut,ricebran,oils,olive oil.Avoid palmolive oil,vanaspati oil,dalda,coconut oils.
In addition to these keep sugars under control as excess sugar gets converted into fats.
Wish you a healthy living
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.